# SDR ASOA20111119002

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 25,736 hours, 13,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92579
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE RT AND LT FORWARD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
